MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 40; CONTINOUS VENTILATOR

BREAS MEDICAL AB BREAS VIVO 40; CONTINOUS VENTILATOR
Model Number VIVO40
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
This report is submitted retrospectively because it is not visible in maude data base.The manufacturer was informed about the incident one year and five months after the incident occured.First report was submitted 13-02-2019.
 
Event or Problem Description
Patient with als has had several bipap ventilators since (b)(6) 2015.On the evening (b)(6) 2017 the patient notified the homecare provider.When they arrived the patient was deceased.The hospital's investigation showed that bipap (vivo 40) was functioning but the battery was discharged.It was also noted that the power cable was not fully inserted into the device.The incident resulted in an lexmaria notification and landstingent i varmland conducted an investigation.(dated (b)(6) 2018, (b)(4)).The log files were investigated the device gave audible and visual alarm as designed.The root cause could not be established.Possible scenarios according to the customers investigation is: use error or product malfunction.Breas was notified of the incident (b)(6) 2019, more than a year after the incident.Breas has not had any access to the device or log files and no investigation has been performed.Information in the investigations done by the customer and landstingent i varmland indicate the device acted as designed.

Brand Name
BREAS VIVO 40
Common Device Name
CONTINOUS VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
MDR Report Key12518791
Report Number9617566-2019-00007
Device Sequence Number11779261
Product Code NOU
UDI-Device Identifier07321822010002
UDI-Public07321822010002
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K053607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberVIVO40
Device Catalogue Number201000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;